# SDR 2007UALA00167

- Difficulty date: January 19, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,719 hours, 10,108 cycles
- Engine: Pwa PW4060
- Engine time: 63,671 hours, 8,757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER NR 2 ENG START GROUND REPORTED SMOKE FROM BOTTOM OF ENG COWL.  ENG SHUTDOWN BY CREW.  SECOND START ATTEMPT NO ROTATION AND HAD R START VLV LT PER CREW.  REPLACED STARTER & STARTER VALVE.  SUSPECT BEARING DRAG.
